Boolean Representations for Functions in Fibonacci Interconnection Topologies

R. Stankovic, M. Stankovic, J. Astola, K. Egiazarian

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Translated title of the contributionBoolean Representations for Functions in Fibonacci Interconnection Topologies
    Original languageEnglish
    Title of host publicationFreiberg University of Mining and Technology, Institute of Computer Science, Boolean Problems, 4th International Workshop, September 21-22, 2000, Freiberg, German
    EditorsB. Steinbach
    Pages47-54
    Publication statusPublished - 2000
    Publication typeA4 Article in a conference publication

    Publication forum classification

    • No publication forum level

    Cite this